Volume 8, Issue 4
An Extended Finite Element Method for 2D Edge Elements

F. Lefevre, S. Lohrengel & S. Nicaise

DOI:

Int. J. Numer. Anal. Mod., 8 (2011), pp. 641-666

Published online: 2011-08

Preview Purchase PDF 0 766
Export citation
  • Abstract

A new eXtended Finite Element Method based on two-dimensional edge elements is presented and applied to solve the time-harmonic Maxwell equations in domains with cracks. Error analysis is performed and shows the method to be convergent with an order of at least $O(h^{1/2-\eta})$. The implementation of the method is discussed and numerical tests illustrate its performance.

  • Keywords

Maxwell's equations domains with cracks XFEM singularities of solutions

  • AMS Subject Headings

65N30 65N15 78M10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard